# SDR QXEA2022041100146

- Difficulty date: April 9, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N630QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000684
- Aircraft time: 13,050 hours, 7,914 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE #2 BLEED LEAK  ON EICAS. RAN CHECKLIST WAS RESOLVED. DIVERTED. REMOVED FROM SERVICE. INTERROGATED CMC . FOUND FAULTS 36216100AM1 & 36216100AM2. C/W FIM TASK 36-21-00-810-815-A PARA 1 - 6, 7.I - 7.K.1.(A). TRANSITORY CONDITION ODS LOOP.C/W FIM TASK (LEAKAGE ON RIGHT BLEED SYS) PARA 1 - 3, 5.H - 5.J.(A). TRANSITORY CONDITION OF AMS CONTROLLER PROCESSOR MODULE. AIRCRAFT RETURNED TO SERVICE.
